# SDR SWAA2013020412332

- Difficulty date: January 3, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 654795
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR WEB AT RBL 6 BETWEEN BS 787 AND BS 807.  REPLACED SHEAR WEB AT RBL 6 BETWEEN BS 787 AND 807 WITH FABRICATED PART IAW DWG 65-47958 & 737-300 SRM 51-40-02-0G-0.
